MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA ELITION S; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET

PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA ELITION S; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Model Number INGENIA ELITION S
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 04/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Philips received a report about an attraction incident on an elition mri in which a hospital employee was injured.
 
Additional Manufacturer Narrative
No functional tests were performed as this issue was caused by a use error by bringing a non-mr safe bed into the examination room.Based on the provided information there is no indication of a malfunction of the mri system.It is a known issue that no magnetic materials should be brought into the examination room.Based on the information available, the cause of the reported problem was a user error.No information was made available related to the outcome for the user other then that an injury occurred.

Brand Name
INGENIA ELITION S
Common Device Name
FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Manufacturer (Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key21968054
Report Number3003768277-2025-004123
Device Sequence Number18261611
Product Code LNH
UDI-Device Identifier00884838088108
UDI-Public00884838088108
Combination Product (Y/N)N
Initial Reporter CountryKZ
PMA/510(K) Number
K173356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINGENIA ELITION S
Device Catalogue Number781357
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2025
Initial Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown